Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Melbourne, FL

June 19, 2015Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 19, 2015, 5:32 PM EDT for Orange County, Seminole County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 5:32 PM EDT (21:32 UTC)
Expired
Jun 19, 2015, 6:00 PM EDT
In force
28 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 95 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2078 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WUUS52 KMLB 192132
SVRMLB
FLC095-117-192200-
/O.NEW.KMLB.SV.W.0035.150619T2132Z-150619T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
532 PM EDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA...
  SOUTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 600 PM EDT

* AT 532 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER LONGWOOD...AND MOVING SOUTH AT 10 MPH. NICKEL SIZE
  HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  ORLANDO...SANFORD...APOPKA...ALTAMONTE SPRINGS AND OCOEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 2878 8144 2877 8126 2855 8121 2856 8152
TIME...MOT...LOC 2132Z 015DEG 9KT 2870 8137 

$$

BRAGAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:09 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 19, 3:09 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
309 PM EDT FRI JUN 19 2015

.DISCUSSION...

CURRENT...ATMOSPHERE SLIGHTLY MOISTER TODAY BUT MID LEVEL
TEMPERATURES ABOUT THE SAME AS THURSDAY AT AROUND -8C. ONE NOTICEABLE
DIFFERENCE WAS THAT THE CAPE CANAVERAL SOUNDINGS OF THE PAST DAY OF
3 SOUNDINGS WERE INDICATING THAT A STRONG DRY SUPPRESSIVE ATMOSPHERE
HAD DEVELOPED FROM AROUND 500MB/15000-18000 FEET AND UP. THE
COMBINATION OF THE WARMING MID LAYERS AND THE CAP FROM AROUND 500MB
AND UP WOULD TEND TO INHIBIT SIGNIFICANT CELL DEVELOPMENT. RADAR
TRENDS WERE SHOWING OUTFLOWS FROM THE MORNING AND EARLY AFTERNOON
CONVECTION OVER WEST CENTRAL FLORIDA MOVING TOWARD THE EAST AND
POTENTIALLY MERGING WITH THE EAST COAST SEA BREEZE/VARIOUS LAKE
BREEZE BOUNDARIES FROM AROUND LAKE GEORGE TO EAST SUBURBS OF ORLANDO
SOUTH TO OKEECHOBEE.

TONIGHT...CONVECTION OVER THE INTERIOR AND COASTAL VOLUSIA SHOULD
LAST AN HOUR OR TWO PAST SUNSET THEN WIND DOWN THROUGH MIDNIGHT AS
STORMS FED BY BOUNDARY INTERACTIONS LINGER. DEBRIS CLOUDINESS
SHOULD THIN OUT AFTER MIDNIGHT LEAVING MOSTLY CLEAR TO PARTLY
CLOUDY SKIES BY SUNRISE. ANOTHER WARM NIGHT WITH SATURDAY MORNING
LOWS GENERALLY IN THE MID 70S INTERIOR AND UPPER 70S MAINLAND
COASTAL/AROUND 80 BEACHSIDE FROM AROUND PATRICK AFB SOUTH.

SATURDAY...WHATS LEFTOVER OF TD BILL MOVES FROM THE KY/IL/OHIO RIVER
AREA TO THE EASTERN GREAT LAKES WHERE THE GFS HAS IT MERGING/BEING ABSORBED
BY ANOTHER LOW APPROACHING FROM THE WEST. THE MID LEVEL WARM AIR
ADVECTION AHEAD OF "TD BILL" MAINTAINS THE DEEP LAYER HIGH
PRESSURE SYSTEM OVER THE SOUTHEAST AND FLORIDA. GFS KEEPS THE HIGH
AT AROUND 593/593 DECAMETERS WHICH WOULD BE STRONG ENOUGH TO KEEP
ANY LARGE SCALE LOW PRESSURE SYSTEMS AWAY FROM THE DEEP SOUTH...GA
AND AL AND FLORIDA. NOT AS WARM WITH HIGHS IN THE LOW 90S COAST
AND MID 90S INTERIOR.

.SUN...THE TROUGHING ASSOCIATED WITH THE MERGER OF TD BILL AND THE
LOW APPROACHING FROM THE MID WEST STRETCHES ALONG THE EASTERN SEA
BOARD TO THE NORTHEAST GULF OF MEXICO. THE TROUGHING SUPPRESSES THE
DEEP LAYER RIDGING TO FIRMLY OVER SOUTH FLORIDA BUT THE MID LEVEL
WARM AIR ADVECTION AHEAD OF THE TROUGHING MAINTAINS A STRONG HIGH
PRESSURE AREA OF AROUND 594 DECAMETERS OVER THE SOUTHEAST...FLORIDA
AND THE SOUTHERN CARIBBEAN SEA AND CUBA.

.MON...THE MID LEVEL TROUGHING FINALLY WEARS DOWN THE STRONG MID
LEVEL RIDGING TO AROUND 592 DECAMETERS. THE SURFACE/LOW LEVEL RIDGES
ARE PUSHED TO THE SOUTH AND EAST. THIS SETS UP A SOUTH TO SOUTHWEST
WIND FLOW PATTERN FOR MON MORNING THEN SEA SEA BREEZES IN THE
AFTERNOON. HIGHS MID 90S INTERIOR AND LOW 90S COAST FROM SOUTH
BREVARD TO MARTIN AND INLAND TO OKEECHOBEE AND SOUTHERN OSCEOLA.+

PREVIOUS AFD

TUE-FRI...IT APPEARS THE MID LVL RIDGE WILL RE-ESTABLISH ITSELF
ACROSS THE SE STATES FOR MUCH OF THE UPCOMING WEEK RETURNING MID
LAYER FLOW FROM THE EAST WITH THE ATLC RIDGE EXTENDING ACROSS EAST
CENTRAL FL INTO THE GULF. LOWEST RAIN CHANCES WILL REMAIN ACROSS THE
TREASURE COAST BEACHES WITH HIGHER AFTERNOON THUNDERSTORM CHANCES
ACROSS THE NRN INTERIOR EACH AFTERNOON. OVERALL INFLUENCE FROM THE
MID LVL RIDGE TO THE NORTH SHOULD WILL REDUCE RAIN CHANCES TO NEAR
20 PCT ALONG CSTL SECTIONS TO AROUND 30 PCT ACROSS THE NRN INTERIOR.
HIGHS WILL REMAIN ABOVE AVERAGE AROUND 90/LOWER 90S ALONG THE COAST
AND 93-95 ACROSS THE INTERIOR WITH LOWS IN THE 70S.

&&

.AVIATION...TEMPO MVFR INTERIOR 19Z-24Z IN/VC SCT TSTMS. MVFR AT
THE COAST FROM VC INTERSTATE 95 WEST AS THE SEA BREEZE INITIATED
TSTMS MOVE SLOWLY INLAND. ISOLD GUSTS 40 KNOTS PLUS VC STRONGER
STORMS MAINLY KMCO KSFB KDED NORTH TO LAKE GEORGE AND WEST AND
KOMN TO KEVB COASTAL VOLUSIA.

&&

.MARINE...

TONIGHT...ATLC RIDGE JUST EAST OF THE AREA WILL MAINTAIN A SOUTHERLY
FLOW ACROSS THE WATERS WITH SPEEDS LESS THAN 15 KNOTS. WINDS WILL
BECOME SOUTHEAST NEAR THE COAST AS SEA BREEZE DEVELOPS AND MOVES
INLAND THIS AFT. SEAS WILL RANGE FROM 1-3 FEET.

SAT-SUN...WINDS AROUND THE ATLC RIDGE THIS WEEKEND WILL BE SOUTHERLY
TO SOUTHEASTERLY ALONG THE COAST EACH AFTERNOON. WINDS MAINLY 5-10
KNOTS DURING DAYTIME PERIODS...STRONGER NEAR NEARSHORE WITH THE
AFTERNOON SEA BREEZE. EXPECT A NOCTURNAL INCREASE TO 10-15 KNOTS
EACH NIGHT. SEAS NEAR 2 FT AT THE COAST AND 2-3 FT OFFSHORE. THERE
WILL BE A CHANCE OF LATE AFTERNOON AND EVENING STORMS MAINLY NORTH
OF CAPE CANAVERAL OVER THE WEEKEND.

MON-TUE...SOUTHERLY WINDS WILL CONTINUE INTO EARLY NEXT WEEK AROUND
THE ATLC RIDGE WITH A SE SEA BREEZE CIRCULATION NEAR SHORE EACH
AFTERNOON. SEAS SHOULD REMAIN 2-3 FT WITH MOST AFTERNOON SHOWERS AND
THUNDERSTORMS FOCUSING INLAND AWAY FROM THE NEAR SHORE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  93  74  93 /  30  40  10  20
MCO  75  94  75  94 /  20  50  20  30
MLB  74  89  75  90 /  20  40  20  30
VRB  74  90  74  90 /  10  20  10  20
LEE  77  95  76  95 /  20  30  10  30
SFB  76  95  76  94 /  20  40  20  30
ORL  76  94  76  93 /  20  50  20  30
FPR  73  90  72  90 /  10  20  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

IMPACT WX/AVWX...CRISTALDI
FORECASTS...WIMMER
Hazardous weather outlook, Jun 19, 12:05 PM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1205 PM EDT FRI JUN 19 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1205 PM EDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
DEEPER MOISTURE ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON WILL
LEAD TO A GREATER CHANCE FOR SHOWERS AND STORMS ALONG THE INLAND
MOVING EAST COAST SEA BREEZE. WHILE GREATEST STORM COVERAGE IS
EXPECTED ACROSS THE INTERIOR WITH BOUNDARY COLLISIONS LATE IN
THE DAY AND TOWARD SUNSET...A FEW STORMS WILL ALSO BE POSSIBLE
ALONG THE COAST EARLY AS THE SEA BREEZE INITIALLY FORMS.

THE STRONGEST STORMS ARE EXPECTED OVER THE INTERIOR WITH THE EAST
AND WEST COAST SEA BREEZE COLLISION LATE IN THE AFTERNOON. THE
MAIN THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND STRONG
WIND GUSTS TO AROUND 50 MPH. STORM MOTION WILL BE SLOW AND ERRATIC
TODAY...WHICH WILL PRODUCE RAINFALL TOTALS OF 1 TO 3 INCHES IN A
60 TO 90 MINUTE PERIOD. THIS COULD LEAD TO LOCALIZED MINOR PONDING
OR TEMPORARY FLOODING OF ROADS OR URBAN AREAS.

.EXCESSIVE HEAT IMPACT...
HOT TEMPERATURES COMBINED WITH AVERAGE FLORIDA HUMIDITY LEVELS
WILL RESULT IN HEAT INDICES AROUND 100 AGAIN THIS AFTERNOON...
WITH VALUES BETWEEN 100 AND 105 MAINLY OVER THE INTERIOR
COUNTIES. STAY WELL HYDRATED AND TAKE OCCASIONAL BREAKS IN AIR
CONDITIONING IF YOU ARE PLANNING OUTDOOR PHYSICAL ACTIVITY.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS WILL DEVELOP ALONG THE INLAND MOVING EAST COAST
SEA BREEZE THIS AFTERNOON. WIND GUSTS AROUND 40 MPH WILL BE
POSSIBLE WITH ANY SLOW MOVING STRONGER STORMS ACROSS THE
INTERIOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SLIGHTLY HIGHER MOISTURE...AND WEAKENING OF MID TO UPPER LEVEL
HIGH PRESSURE RIDGE NORTH OF THE REGION...SHOULD ALLOW FOR
SCATTERED AFTERNOON STORMS DURING THE WEEKEND...MAINLY OVER
INLAND COUNTIES.

HIGH TEMPERATURES WILL STILL REACH THE MID 90S OVER THE CENTRAL
FLORIDA INTERIOR THROUGH EARLY NEXT WEEK...WITH MAXIMUM HEAT INDEX
VALUES CONTINUING TO REACH 100 TO 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WEITLICH/CRISTALDI

In the hours before

Special weather statement, Jun 19, 3:52 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EDT FRI JUN 19 2015

FLZ054-058-059-192030-
OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-
352 PM EDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LUCIE...SOUTHWESTERN
INDIAN RIVER AND EASTERN OKEECHOBEE COUNTIES UNTIL 430 PM EDT...

AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF VERO
BEACH TO 12 MILES WEST OF SAINT LUCIE AIRPORT TO 10 MILES NORTHEAST
OF FOUR SEASONS ESTATES...AND DRIFTING SLOWLY SOUTHWEST.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OKEECHOBEE...FORT DRUM...FOUR SEASONS ESTATES...COUNTRY HILLS ESTATES
AND BASSWOOD ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2724 8086 2746 8094 2767 8080 2759 8048
      2721 8048 2720 8063
TIME...MOT...LOC 1951Z 265DEG 14KT 2756 8057 2744 8056 2739 8070

CRISTALDI
Special weather statement, Jun 19, 4:38 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT FRI JUN 19 2015

FLZ059-064-192115-
MARTIN FL-ST. LUCIE FL-
438 PM EDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. LUCIE AND
WESTERN MARTIN COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF TRADITION...OR 10 MILES NORTHEAST OF J AND S FISH
CAMP...MOVING SOUTH AT 5 MPH. BOUNDARY COLLISIONS OVER WESTERN
MARTIN COUNTY SHOULD INCREASE STORM COVERAGE AND INTENSITY NEXT
HOUR.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
INDIANTOWN AND PORT MAYACA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.

&&

LAT...LON 2696 8061 2711 8066 2712 8068 2731 8068
      2733 8051 2696 8037
TIME...MOT...LOC 2036Z 342DEG 6KT 2721 8055

KELLY
Special weather statement, Jun 19, 4:49 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT FRI JUN 19 2015

FLZ045-046-053-192215-
OSCEOLA FL-ORANGE FL-SEMINOLE FL-
449 PM EDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...NORTHWESTERN OSCEOLA AND
WESTERN SEMINOLE COUNTIES UNTIL 615 PM EDT...

AT 445 PM EDT...DOPPLER RADAR WAS TRACKING AN IMMINENT COLLISION OF
THE EAST AND WEST COAST SEA BREEZES OVER CENTRAL FLORIDA. THE
COLLISION WILL OCCUR ALONG A LINE FROM LAKE MONROE IN NORTH SEMINOLE
COUNTY...TO LAKE KISSIMMEE IN WEST OSCEOLA COUNTY.

STORMS THAT DEVELOP FROM THIS COLLISION WILL BE CAPABLE OF
GENERATING WIND GUSTS OF 50 TO 55 MPH...FREQUENT LIGHTNING...AND
TORRENTIAL RAIN BETWEEN 2 AND 3 INCHES IN AN HOUR.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SANFORD...APOPKA AND ALTAMONTE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

&&

LAT...LON 2878 8166 2878 8142 2883 8142 2879 8118
      2781 8119 2787 8130 2792 8131 2806 8146
      2801 8138 2808 8135 2809 8145 2814 8146
      2814 8152 2820 8152 2826 8156 2826 8166
TIME...MOT...LOC 2045Z 102DEG 13KT 2836 8111

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:52 PM EDTSpecial Weather StatementMLBOkeechobee38 min
Jun 19, 4:38 PM EDTSpecial Weather StatementMLBMartin37 min
Jun 19, 4:49 PM EDTSpecial Weather StatementMLBOrange86 min
Jun 19, 5:44 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola46 min
Jun 19, 5:46 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole59 min
Jun 19, 5:57 PM EDTSevere Thunderstorm WarningMLBOrange48 min
Jun 19, 6:01 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia44 min
Jun 19, 6:36 PM EDTSpecial Weather StatementMLBFlagler24 min
Jun 19, 7:01 PM EDTAreal Flood AdvisoryMLBOsceola89 min
Jun 19, 7:17 PM EDTSpecial Weather StatementMLBOrange58 min
Jun 19, 7:30 PM EDTSpecial Marine WarningMLB90 min
Jun 19, 7:31 PM EDTSpecial Weather StatementMLBBrevard59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.